# SDR DXTA2021111151650

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 12,021 hours, 7,960 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 99141306
- Part serial: 12BU70
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEED AIR: AT FL430 NORMAL ENGINE ONLY BLEEDS, PAX NOTIFIED US OF SMOKE/HAZE IN CABIN/ INITIATED QRC / UPON ENTERING CABIN I NOTICED A HAZE/ NO PERCEPTIBLE SMOKE/ BUT A SLIGHT ODER, DECLARED EMERGENCY/ DIVERTRED/ FOLLOWED QRC/QRH PROCEEDURES///SIGN-OFF////REMOVED AND REPLACED CABIN TEMP SENSOR P/N: 9914130-6 S/N 12BU70.  IAW CE-680 AMM 21-61-00.
